The solution of integral equations on an analog computer
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 107-127
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1985_24_1_a12,
author = {Bene\v{s}, Karel},
title = {The solution of integral equations on an analog computer},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {107--127},
year = {1985},
volume = {24},
number = {1},
mrnumber = {879027},
zbl = {0625.65136},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a12/}
}
TY - JOUR AU - Beneš, Karel TI - The solution of integral equations on an analog computer JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1985 SP - 107 EP - 127 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a12/ LA - en ID - AUPO_1985_24_1_a12 ER -
Beneš, Karel. The solution of integral equations on an analog computer. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 107-127. http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a12/